Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 7965642, 17 pages
http://dx.doi.org/10.1155/2016/7965642
Research Article

On the Coefficients of the Singularities of the Solution of Maxwell’s Equations near Polyhedral Edges

Department of Mathematics, University of Buea, Buea, Cameroon

Received 26 August 2015; Accepted 17 December 2015

Academic Editor: Haipeng Peng

Copyright © 2016 Boniface Nkemzi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Boniface Nkemzi, “On the Coefficients of the Singularities of the Solution of Maxwell’s Equations near Polyhedral Edges,” Mathematical Problems in Engineering, vol. 2016, Article ID 7965642, 17 pages, 2016. https://doi.org/10.1155/2016/7965642.